# SDR SWAA2025012081291

- Difficulty date: December 28, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 30,251 hours, 14,784 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 551GB PANEL HAS 2 ELONGATED FASTERNER HOLES. MARKED.<[01] REPAIRED PER SRM 51-70-06-2R-9;[02] INSPECTED REPAIR PER SRM 51-70-06-2R-9.
